# SDR SIMA20150803004

- Difficulty date: August 3, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N815AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145545
- Aircraft time: 32,022 hours, 28,417 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN & CLOSE.  INSPECTED MAIN CABIN DOOR IAW AMM 52-10-01.  DOOR CONFIRMED DIFFICULT TO OPERATE IAW AMM 52-00-00, ALL DOOR MARKINGS LINE UP.  REFERENCE LOG PAGE 3899029 ITEM 3 FOR THE FIX.  LUBRICATED MAIN DOOR IAW AMM 52-1-01.  OPS CHECKED GOOD.   R & R SIDE HINGED MAIN DOOR RUBBER TRIM SEAL IAW AMM 52-18-04.  OPERATIONS CHECKED GOOD.  MAIN CABIN DOOR CLOSES NORMAL.
